On cscK resolutions of conically singular cscK varieties

Claudio Arezzo, Cristiano Spotti

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

In this note we discuss the problem of resolving conically singular cscK varieties to construct smooth cscK manifolds, showing a glueing result for (some) crepant resolutions of cscK varieties with discrete automorphism groups.

Original languageEnglish
JournalJournal of Functional Analysis
Volume271
Issue2
Pages (from-to)474-494
Number of pages21
ISSN0022-1236
DOIs
Publication statusPublished - Jul 2016
Externally publishedYes

Keywords

  • Conical metrics
  • Constant scalar curvature
  • Kähler

Fingerprint

Dive into the research topics of 'On cscK resolutions of conically singular cscK varieties'. Together they form a unique fingerprint.

Cite this